MathSciNet Relay Station
MathSciNet bibliographic data
MR1758754 55N22 (55N20 55N91 55R40)
Hopkins, Michael J.; Kuhn, Nicholas J.; Ravenel, Douglas C. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000), no. 3, 553–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement